# SDR DALA2018032301855

- Difficulty date: January 16, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 35,174 hours, 18,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD DENTED 9 INCHES FROM AFT SIDE OF DOOR AND 8 INCHES LONG. THE THRESHOLD WAS REPAIRED IAW ER/A 06 489967-14MA,  REV G.
